Ask an expert
Question

09 Dec 2005

Trying to concieve
I have been on the Nur-Isterate injection I went off 5 months ago and am trying to convieve, is there anything I can do or take to speed up conveption?
Answer 353 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Please refer to the Top 5 questions for information on falling pregnant after stopping the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18602 votes
Vote